Works matching DE "ACCELERATION of convergence in numerical analysis"
Results: 157
Chebyshev-like root-finding methods with accelerated convergence.
- Published in:
- Numerical Linear Algebra with Applications, 2009, v. 16, n. 11/12, p. 971, doi. 10.1002/nla.661
- By:
- Publication type:
- Article
Two-step waveform relaxation methods for implicit linear initial value problems.
- Published in:
- Numerical Linear Algebra with Applications, 2005, v. 12, n. 2/3, p. 293, doi. 10.1002/nla.416
- By:
- Publication type:
- Article
A new variant of restarted GMRES.
- Published in:
- Numerical Linear Algebra with Applications, 1999, v. 6, n. 1, p. 61, doi. 10.1002/(SICI)1099-1506(199901/02)6:1<61::AID-NLA146>3.0.CO;2-W
- By:
- Publication type:
- Article
Position analysis of higher-class Assur groups by virtual variable searching and its application in a multifunction domestic sewing machine.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2006, v. 28, n. 5/6, p. 602, doi. 10.1007/s00170-004-2379-x
- By:
- Publication type:
- Article
Quotient convergence and multi-splitting methods for solving singular linear equations.
- Published in:
- Calcolo, 2007, v. 44, n. 1, p. 21, doi. 10.1007/s10092-007-0127-y
- By:
- Publication type:
- Article
Empirical Dynamic Programming.
- Published in:
- Mathematics of Operations Research, 2016, v. 41, n. 2, p. 402, doi. 10.1287/moor.2015.0733
- By:
- Publication type:
- Article
Convergence Analysis for Distributionally Robust Optimization and Equilibrium Problems.
- Published in:
- Mathematics of Operations Research, 2016, v. 41, n. 2, p. 377, doi. 10.1287/moor.2015.0732
- By:
- Publication type:
- Article
GLOBAL CONVERGENCE ANALYSIS OF THE GENERALIZED NEWTON AND GAUSS-NEWTON METHODS OF THE FISCHER- BURMEISTER EQUATION FOR THE COMPLEMENTARITY PROBLEM.
- Published in:
- Mathematics of Operations Research, 1999, v. 24, n. 3, p. 529, doi. 10.1287/moor.24.3.529
- By:
- Publication type:
- Article
A COMPUTER COMPARISON OF FOUR QUADRATIC PROGRAMMING ALGORITHMS.
- Published in:
- Management Science, 1972, v. 18, n. 11, p. 632, doi. 10.1287/mnsc.18.11.632
- By:
- Publication type:
- Article
On general variable-step relaxed projection method for strongly quasivariational inequalities.
- Published in:
- Optimization, 2008, v. 57, n. 5, p. 607, doi. 10.1080/02331930802355473
- By:
- Publication type:
- Article
A convergence for vector valued functions.
- Published in:
- Optimization, 2008, v. 57, n. 3, p. 435, doi. 10.1080/02331930601129624
- By:
- Publication type:
- Article
Density estimation using inverse and reciprocal inverse Gaussian kernels.
- Published in:
- Journal of Nonparametric Statistics, 2004, v. 16, n. 1/2, p. 217, doi. 10.1080/10485250310001624819
- By:
- Publication type:
- Article
Nonparametric Estimation of the Conditional Mode with Errors-In-Variables: Strong Consistency for Mixing Processes.
- Published in:
- Journal of Nonparametric Statistics, 2002, v. 14, n. 3, p. 341, doi. 10.1080/10485250212375
- By:
- Publication type:
- Article
Hybridizing evolutionary strategies with continuation methods for solving multi-objective problems.
- Published in:
- Engineering Optimization, 2008, v. 40, n. 5, p. 383, doi. 10.1080/03052150701821328
- By:
- Publication type:
- Article
DECOMPOSITION THEOREMS IN 1-GROUPS.
- Published in:
- Real Analysis Exchange, 2003, v. 29, p. 129
- By:
- Publication type:
- Article
Numerical Solution to Hybrid Stochastic Differential Systems.
- Published in:
- Stochastic Analysis & Applications, 2008, v. 26, n. 2, p. 338, doi. 10.1080/07362990701857293
- By:
- Publication type:
- Article
BOUNDED REAL AND POSITIVE REAL BALANCED TRUNCATION FOR INFINITE-DIMENSIONAL SYSTEMS.
- Published in:
- Mathematical Control & Related Fields, 2013, v. 3, n. 1, p. 83, doi. 10.3934/mcrf.2013.3.83
- By:
- Publication type:
- Article
Bootstrap estimation of covariance matrices via the percentile method.
- Published in:
- Econometrics Journal, 2005, v. 8, n. 1, p. 70, doi. 10.1111/j.1368-423X.2005.00152.x
- By:
- Publication type:
- Article
ON AN IMPLICIT HIERARCHICAL FIXED POINT APPROACH TO VARIATIONAL INEQUALITIES.
- Published in:
- Bulletin of the Australian Mathematical Society, 2009, v. 80, n. 1, p. 117, doi. 10.1017/S0004972709000082
- By:
- Publication type:
- Article
Inversion of the Laplace Transform from the Real Axis Using an Adaptive Iterative Method.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2009, p. 1, doi. 10.1155/2009/898195
- By:
- Publication type:
- Article
Total Ponderomotive Force on an Extended Test Body.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2009, p. 1, doi. 10.1155/2009/232768
- By:
- Publication type:
- Article
A New Iteration Process for Approximation of Common Fixed Points for Finite Families of Total Asymptotically Nonexpansive Mappings.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2009, p. 1, doi. 10.1155/2009/615107
- By:
- Publication type:
- Article
On the Cauchy completeness of the constructive Cauchy reals.
- Published in:
- Mathematical Logic Quarterly, 2007, v. 53, n. 4/5, p. 396, doi. 10.1002/malq.200710007
- By:
- Publication type:
- Article
Probability-one homotopy maps for mixed complementarity problems.
- Published in:
- Computational Optimization & Applications, 2008, v. 41, n. 3, p. 363, doi. 10.1007/s10589-007-9107-z
- By:
- Publication type:
- Article
A Modified Quasi-Newton Method for Structured Optimization with Partial Information on the Hessian.
- Published in:
- Computational Optimization & Applications, 2006, v. 35, n. 1, p. 5, doi. 10.1007/s10589-006-6440-6
- By:
- Publication type:
- Article
Univariate Global Optimization with Multiextremal Non-Differentiable Constraints Without Penalty Functions.
- Published in:
- Computational Optimization & Applications, 2006, v. 34, n. 2, p. 229, doi. 10.1007/s10589-005-3906-x
- By:
- Publication type:
- Article
Convergence Rate of The Trust Region Method for Nonlinear Equations Under Local Error Bound Condition.
- Published in:
- Computational Optimization & Applications, 2006, v. 34, n. 2, p. 215, doi. 10.1007/s10589-005-3078-8
- By:
- Publication type:
- Article
Local Convergence of a Primal-Dual Method for Degenerate Nonlinear Programming.
- Published in:
- Computational Optimization & Applications, 2002, v. 22, n. 3, p. 311
- By:
- Publication type:
- Article
Spaces generated by the generalized majorant of partial sums.
- Published in:
- Mathematical Notes, 2014, v. 96, n. 1/2, p. 154, doi. 10.1134/S0001434614070153
- By:
- Publication type:
- Article
Solution of an algebraic equation using an irrational iteration function.
- Published in:
- Mathematical Notes, 2012, v. 92, n. 5/6, p. 714, doi. 10.1134/S0001434612110132
- By:
- Publication type:
- Article
On a property of conditionally convergent series.
- Published in:
- Mathematical Notes, 2007, v. 81, n. 1/2, p. 281, doi. 10.1134/S0001434607010324
- By:
- Publication type:
- Article
The Comparison Test—Not Just for Nonnegative Series.
- Published in:
- Mathematics Magazine, 2006, v. 79, n. 3, p. 205, doi. 10.1080/0025570X.2006.11953404
- By:
- Publication type:
- Article
On the rate of convergence for infinite server Erlang-Sevastyanov's problem.
- Published in:
- Queueing Systems, 2014, v. 76, n. 2, p. 181, doi. 10.1007/s11134-013-9384-4
- By:
- Publication type:
- Article
Convergence of the all-time supremum of a Lévy process in the heavy-traffic regime.
- Published in:
- Queueing Systems, 2011, v. 67, n. 4, p. 295, doi. 10.1007/s11134-011-9215-4
- By:
- Publication type:
- Article
Testing the Conditional Convergence Hypothesis for Pakistan.
- Published in:
- Pakistan Journal of Commerce & Social Sciences, 2011, v. 5, n. 1, p. 117
- By:
- Publication type:
- Article
CONDITIONALLY IDENTICALLY DISTRIBUTED SPECIES SAMPLING SEQUENCES.
- Published in:
- Advances in Applied Probability, 2010, v. 42, n. 2, p. 433, doi. 10.1239/aap/1275055237
- By:
- Publication type:
- Article
A DISCRETE-TIME APPROXIMATION FOR DOUBLY REFLECTED BSDES.
- Published in:
- Advances in Applied Probability, 2009, v. 41, n. 1, p. 101, doi. 10.1239/aap/1240319578
- By:
- Publication type:
- Article
USING SYSTEMATIC SAMPLING SELECTION FOR MONTE CARLO SOLUTIONS OF FEYNMAN-KAC EQUATIONS.
- Published in:
- Advances in Applied Probability, 2008, v. 40, n. 2, p. 454, doi. 10.1239/aap/1214950212
- By:
- Publication type:
- Article
HERRAMIENTAS DE GESTIÓN DE CALIDAD APLICADAS AL DISEÑO DE UNA RECUPERADORA DE RODILLOS DE ACERO.
- Published in:
- Revista Ingeniería Industrial, 2009, v. 8, n. 2, p. 5
- By:
- Publication type:
- Article
Global convergence of a regularized factorized quasi-Newton method for nonlinear least squares problems.
- Published in:
- Computational & Applied Mathematics, 2010, v. 29, n. 2, p. 195, doi. 10.1590/S1807-03022010000200006
- By:
- Publication type:
- Article
Lavrentiev-prox-regularization for optimal control of PDEs with state constraints.
- Published in:
- Computational & Applied Mathematics, 2009, v. 28, n. 2, p. 231
- By:
- Publication type:
- Article
Numerical approximations for stochastic systems with delays in the state and control
- Published in:
- Stochastics: An International Journal of Probability & Stochastic Processes, 2006, v. 78, n. 5, p. 343, doi. 10.1080/17442500600893480
- By:
- Publication type:
- Article
A novel high-order time-domain scheme for three-dimensional Maxwell's equations.
- Published in:
- Microwave & Optical Technology Letters, 2006, v. 48, n. 6, p. 1123, doi. 10.1002/mop.21563
- By:
- Publication type:
- Article
A Generalized Nonlinear Random Equations with Random Fuzzy Mappings in Uniformly Smooth Banach Spaces.
- Published in:
- Journal of Inequalities & Applications, 2010, v. 2010, p. 1, doi. 10.1155/2010/728452
- By:
- Publication type:
- Article
A Note on Convergence Analysis of an SQP-Type Method for Nonlinear Semidefinite Programming.
- Published in:
- Journal of Inequalities & Applications, 2008, v. 2008, p. 1, doi. 10.1155/2008/218345
- By:
- Publication type:
- Article
On ¯Λ-Statistically Convergent Double Sequences of Fuzzy Numbers.
- Published in:
- Journal of Inequalities & Applications, 2008, v. 2008, p. 1, doi. 10.1155/2008/147827
- By:
- Publication type:
- Article
Subsequential Convergence Conditions.
- Published in:
- Journal of Inequalities & Applications, 2007, v. 2007, n. 1, p. 1, doi. 10.1155/2007/87414
- By:
- Publication type:
- Article
Bleimann, Butzer, and Hahn Operators Based on the q-Integers.
- Published in:
- Journal of Inequalities & Applications, 2007, v. 2007, n. 1, p. 1, doi. 10.1155/2007/79410
- By:
- Publication type:
- Article
Conditional convergence and the dynamics of the capital-output ratio.
- Published in:
- Journal of Economic Growth, 2007, v. 12, n. 2, p. 159, doi. 10.1007/s10887-007-9013-3
- By:
- Publication type:
- Article
Convergence of a Neumann-Dirichlet algorithm for tow-body contact problems with non local Coulomb's friction law.
- Published in:
- Modélisation Mathématique et Analyse Numérique, 2008, v. 42, n. 2, p. 243, doi. 10.1051/m2an:2008003
- By:
- Publication type:
- Article